MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR03
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: we use your laparoscopic trocars.A ctr03 was being used on an case and the sleeve bent/trocar snapped in half.Lot: 1573129 exp:2028-12-16.All pieces retrieved.No harm to patient.I have the faulty trocar.I look forward to hearing from you.Additional information provided by [user facility representative] on 14apr2026: i have the trocar and original package for return.Bend/break occurred at shaft.The bend/break was identified during insertion.The trocar was not used with a robot.Yes, the obturator was inserted in the cannula at the time of the incident picture provided.Additional information provided by [user facility representative] on 16apr2026: the trocar was the 3rd trocar of the case.The 1st 2 went in without issues.The scrub did not notice any unusual behavior prior to the trocar just snapping.Intervention: they removed the broken part and used a different trocar and sleeve.Patient status: stable.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
KII OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24990233
Report Number2027111-2026-00517
Device Sequence Number9300515
Product Code GCJ
UDI-Device Identifier00607915123482
UDI-Public(01)00607915123482
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR03
Device Catalogue Number101478496
Device Lot Number1573129
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/24/2026
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown